# SDR UALA2009012600283

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 51,542 hours, 7,820 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4885501002
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS NR 4 AND 11 SPOILERS.  REPLACED ACE L2.  PERFORMED MAT GROUND TEST SPOILER 4 AND 11 SYSTEM.  TEST PASSED.  MSG CLEARED.
